MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Codes Positioning Problem (3009); Migration (4003)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2001 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 a computed tomography (ct) scan revealed that the ivc filter tip was located abnormally low below the lowest renal vein, beginning 3cm inferior to left renal vein.It was abnormally tilted by 32 degrees to the left and 10 degrees posteriorly.There was a perforation of all struts without fracture.Numerous struts perforated up to 14mm beyond the lumen.No further patient complications were reported in relation to this event.
 
Event or Problem Description
On (b)(6) 2001, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan revealed that the ivc filter tip was located abnormally low below the lowest renal vein, beginning 3cm inferior to left renal vein.It was abnormally tilted by 32 degrees to the left and 10 degrees posteriorly.There was a perforation of all struts without fracture.Numerous struts perforated up to 14mm beyond the lumen.No further patient complications were reported in relation to this event.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9946850
Report Number2134265-2020-04885
Device Sequence Number16313163
Product Code DTK
UDI-Device Identifier08714729124993
UDI-Public08714729124993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K955396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2003
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0003656815
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date07/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR